I’ve been on Abilify for 15 years. Aristada is supposed to be a better formula of Abilify in the injection format. I don’t doubt it’s an effective medication. I just have a spiritual/conscious objection to psychiatry itself. I’m taking Strattera 40mgs a day, Aristada every two months, Topamax 25mgs a day, and Minocycline every day.
That’s exactly what i said and he said, well you don’t have to tell anyone about diagnosis. I mean speak for yourself as–hole.
I know. And by masking the symptoms I am making them worse. If I was just free of medication and smoked a tiny bit of weed every now and then/good weed/ then I would be healing rather than all these medicines with long-term side effects. My vision has gotten worse. I have astigmatism, my weight has gotten worse and I have gained 80 pounds since starting Aristada.
Weed won’t heal you. It weakens the blood-brain barrier. Even the CBD strains.
It seemed to in the past. It all depends on your perspective. If you use it as a medicine it can help a bit. I don’t smoke anymore. I can’t with the medication I’m on and whatever I had was horrible.
I can understand your objection to pharma, but there’s not much going on that counters psychosis besides antipsychotics. Amyloban 3399 is worth a try though, it helped a handful of people on this forum.
Do you know of any good types that are less expensive. My mom says she might order some.
Sorry, it has to be specifically Amyloban 3399. Regular lion’s mane doesn’t have antipsychotic properties.
Did they help your negative and cognitve symptoms? I want to try Strattera…
Ok, well my brother ironically was just talking on the phone to my mom about something like this. He said this type of mushroom supplement he’s taking helps with CMT a muscle/nerve condition that my mom and I also have.
Lots of mushroom supplements out there. Only heard of Amyloban 3399 making a difference for positive symptoms though.
Yes. It has definitely helped with the negative symptoms and cognitive. I am more able to maintain my emotions. Before I was blank/flat and sleeping a lot. I thought I would never get my emotions back. I was also dealing with addiction. Strattera stopped the impulsive behaviors/drug seeking and also calmed my emotions/lifted my mood. I am increasing it today from 25mgs to 40mgs to see if it will have more of an effect. It seems to have a great improvement, but its a gradual thing and eventually the effects seem to wear off or become less obvious. But as long as you’re careful it can be a great help with the depression. Of course I am also on Aristada which helps balance my moods/anti-psychotic mood stabilizer. I have been feeling pretty good so good that I feel like I don’t have a mental illness.
And I was evaluated and told I have Bipolar1, but the psychiatrist wants to keep it at schizophrenia to keep me on the Aristada/which is only approved for schizophrenia.
I’ve tried two of the cheaper varieties, neither did anything for me.
So excluding the antypsychoyic, strattetera improved your negatives independently of the Abilify. Abilify did improve my negatives but gave me addiction and hypersexuality issues. I wabt to try Risperdal 4mg+Strattera 40mg.
Have you tried Seroquel? I didn’t do well on Risperdal but everyone is different. Risperdal didn’t help it increased my psychosis. Seroquel works well, but can be sedating which could be countered by the Strattera and might be less intense with 40mgs of Strattera.
Strattera got rid of the hypersexuality and addiction issues and I’m still on a form of Abilify. Just the longer lasting injection.
I prefer staying on Risperdal, I fear going back to Abilify because I lost my mind and control of myself while on it plus my psychiatrist doesn’t want to prescribe it back and said you can’t stop its side effects. I am going to ask him about Strattera next week.
abilify is also causing me hypersexuality, when I lived with my boyfriend it did not happen to me but now that I am alone I have a lot of sexual desire
Are you ok Mr Squirrel?
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.